You are hereBiblio / Likelihood-based inference for stochastic models of sexual network evolution

Likelihood-based inference for stochastic models of sexual network evolution


TitleLikelihood-based inference for stochastic models of sexual network evolution
Publication TypeJournal Article
Year of Publication2004
AuthorsHandcock Mark S.;Jones, J H
JournalTheoretical Population Biology
Volume65
Pagination413-422
KeywordsDemography and Infectious Disease
URLhttp://www.stanford.edu/ jhj1/papers/handcock_jones2004.pdf